# SDR 29GA2015010600001

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,570 hours, 37,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  AIR RETURN TO DEPARTURE, LANDED SAFELY.  PERFORMED GEAR SWING OPS CHECK GOOD.
